Katalog GES

Percentile Smoothing Using Piecewise Polynomials, with Covariates

A nonparametric procedure for the joint smoothing of a series of percentile curves is presented. It allows separate curves to be fitted over contiguous age ranges, constraining them to join smoothly. Covariates can be incorporated, thus allowing efficient estimation simultaneously for subgroups. Full description

1st Person: Goldstein, Harvey
Additional Persons: Pan, Huiqi verfasserin
Source: in Biometrics Vol. 48, No. 4 (1992), p. 1057-1068
More Articles
Type of Publication: Article
Language: English
Published: 1992
Keywords: research-article
Constrained Estimation
Nonparametric Methods
Percentile Estimation
Piecewise Polynomial
Online: Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links